# SDR DALA2022041802658

- Difficulty date: April 14, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 74,273 hours, 27,924 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 699 - DIV- INTO MEM DUE TO DUAL BLEED LOSS. LOST RIGHT BLEED FIRST THEN LEFT BLEED FROM DUCT LEAK. CORRECTIVE ACTION: REMOVED AND REPLACED WHEEL WELL FIRE POWER SUPPLY CARD. DISCOVERED LARGE CRACK ON PLENUM IN LEFT PACK BAY. REMOVED AND REPLACED LT PACK PLENUM, LT PACK OPS CK OK. (REF LOG 8789390) T/S RT PACK REMOVED AND REPLACED K10206 AND LOW LIMIT VALVE.
